# SDR DALA2019050102856

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 49,501 hours, 21,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 LT. OVER WING SLIDE PACK IS NOT INSTALLED IN COMPARTMENT CHANNEL. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0053:5200-8346/001 00191 REINSTALLED SLIDE REF AMM 25-65 AND WORK CARD. (1053532)
